On the solutions of boundary value problems

Authors

DOI:

https://doi.org/10.11121/ijocta.01.2021.001015

Abstract

We investigate the nonlinear boundary value problems by reproducing kernel Hilbert space technique in this paper. We construct some reproducing kernel Hilbert spaces. We define a bounded linear operator to obtain the solutions of the problems. We demonstrate our numerical results by some tables. We compare our numerical results with some results exist in the literature to present the efficiency of the proposed method.

Author Biographies

Ali Akgül, Siirt University, Art and Science Faculty, Department of Mathematics, Siirt, Turkey

is associate professor in Siirt university, Turkey. He has many publications on fractional calculus and numerical methods.

Mir Sajjad Hashemi, Department of Mathematics, Basic Science Faculty, University of Bonab, Bonab, Iran

is an associate professor at Bonab University, Iran. He has many publications on fractional calculus and numerical methods.

Negar Seyfi, Department of Mathematics, Basic Science Faculty, University of Bonab, Bonab, Iran

is a researcher from Bonab University, Iran.

References

Safari, M.J.S., Rahimzadeh Arashloo, S. & Danandeh, M. (2020). A. Rainfall-runoff modeling through regression in the reproducing kernel Hilbert space algorithm. Journal of Hydrology 587, 125014.

Najafi, N. & Allahviranloo, T. (2020). Combining fractional differential transform method and reproducing kernel Hilbert space method to solve fuzzy impulsive fractional differential equations. Computational and Applied Mathematics. 39(2), 122.

Sahihi, H., Allahviranloo, T. & Abbasbandy, S. (2020). Solving system of second-order BVPs using a new algorithm based on reproducing kernel Hilbert space. Applied Numerical Mathematics, 151, pp. 27-39.

Agud, L., Calabuig, J.M. & Sanchez Perez, E.A. (2020). Weighted p-regular kernels for reproducing kernel Hilbert spaces and Mercer Theorem. Analysis and Applications, 18(3), pp. 359-383.

Mundayadan, A. & Sarkar, J. (2020). Linear dynamics in reproducing kernel Hilbert spaces. Bulletin des Sciences Mathematiques, 159, 2020 102826.

Abu Arqub, O. & Maayah, B. (2019). Modulation of reproducing kernel Hilbert space method for numerical solutions of Riccati and Bernoulli equations in the Atangana-Baleanu fractional sense. Chaos, Solitons and Fractals, 125, 163-170.

Emamjome, M., Azarnavid, B. & Ghehsareh, H.R. (2019). A reproducing kernel Hilbert space pseudospectral method for numerical investigation of a two-dimensional capillary formation model in tumor angiogenesis problem. Neural Computing and Applications, 31(7), 2233-2241.

Foroutan, M., Asadi, R. & Ebadian, A. (2019). A reproducing kernel Hilbert space method for solving the nonlinear three-point boundary value problems. International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 32(3), e2573.

Karatas Akgul, E., Akgul, A., Khan, Y. & Baleanu, D. (2019). Representation for the reproducing kernel hilbert space method for a nonlinear system. Hacettepe Journal of Mathematics and Statistics, 48(5), 1345-1355.

Jain, M.K., Sharma, S. & Mohanty, R.K. (2016). High accuracy variable mesh method for nonlinear two-point boundary value problems in divergence form. Applied Mathematics and Computation, 273, 885–896.

Mohanty, R.K. (2005). A family of variable mesh methods for the estimates of (du/dr) and solution of non-linear two point boundary value problems with singularity. Journal of Computational and Applied Mathematics, 182, 173–187.

Mohanty, R.K., Evans, D.J. & Khosla, N. (2005). An O(h3 k) non-uniform mesh cubic spline TAGE method for non-linear singular two-point boundary value problems. International Journal of Computer Mathematics, 82, 1125–1139.

Mohanty, R.K. & Khosla, N. (2006). Application of TAGE iterative algorithms to an efficient third order arithmetic average variable mesh discretization for two-point non-linear boundary value problems. Applied Mathematics and Computation, 172 148–162.

Allahviranloo, T. & Sahihi, H. (2020). Reproducing kernel method to solve parabolic partial differential equations with nonlocal conditions. Numerical Methods for Partial Differential Equations, 36(6), 1758–1772.

Abu Arqub, O. & Al-Smadi, M. (2018). Atangana–Baleanu fractional approach to the solutions of Bagley–Torvik and Painlev´e equations in Hilbert space. Chaos, Solitons and Fractals, 117, 161-167.

Abu Arqub, O. & Maayah, B. (2018). Numerical solutions of integrodifferential equations of Fredholm operator type in the sense of the Atangana–Baleanu fractional operator. Chaos, Solitons and Fractals, 117, 117-124.

Abu Arqub, O. & Maayah, B. (2019). Fitted fractional reproducing kernel algorithm for the numerical solutions of ABC – Fractional Volterra integro-differential equations. Chaos, Solitons and Fractals, 126, 394-402.

Abu Arqub, O. & Maayah, B. (2019). Modulation of reproducing kernel Hilbert space method for numerical solutions of Riccati and Bernoulli equations in the Atangana-Baleanu fractional sense. Chaos, Solitons and Fractals, 125, 163-170.

Abu Arqub, O. &, Al-Smadi, M. (2020). Fuzzy conformable fractional differential equations: novel extended approach and new numerical solutions. Soft Computing, 24, 12501–12522.

Yavuz, M. & Evirgen, F. (2018). An alternative approach for nonlinear optimization problem with Caputo-Fabrizio derivative. In ITM Web of Conferences, Vol.22, p.01009.

Yavuz, M. & Ozdemir, N. (2018). On the solutions of fractional Cauchy problem featuring conformable derivative. In ITM Web of Conferences, Vol.22, p.01045.

Evirgen, F. (2016). Analyze the optimal solutions of optimization problems by means of fractional gradient based system using VIM. An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 6(2), 75-83.

Yavuz, M. & Sene, N. (2020). Approximate solutions of the model describing fluid flow using generalized -Laplace transform method and heat balance integral method. Axioms, 9(4), 123.

Downloads

Published

2021-05-12

How to Cite

Akgül, A., Hashemi, M. S., & Seyfi, N. (2021). On the solutions of boundary value problems. An International Journal of Optimization and Control: Theories &Amp; Applications (IJOCTA), 11(2), 199–205. https://doi.org/10.11121/ijocta.01.2021.001015

Issue

Section

Research Articles